Submitting Form...

The server encountered an error.

Form received.

Welcome to Starwin Products Ltd, we have over 50 years of expertise

+233302232574

Info@starwinproductsltdgh.com

Products

Home / Products

Our Branded Products are made up of : Analgesics, Antacids/Laxatives, Anti-Allergies, Multivitamins and Haematinics. The Analgesics include Rapinol, Paracetamol and Painoff (Tablets). The Anti-Allergics include Asmadrin and Star Cold Tablets. The Antacids comprises of Starwins Milk of Magnesia and Starwins Liver Salt. The Syrups consist of Paraking Syrup, Expectolyn Syrup and Starprovite Syrup.

Milk of Magnesia

It is a Magnesium Hydroxide suspension which serves as an antacid and a mild laxative. It is indicated for both adults and infants.

 

Read More

Pain Off

An analgesic preparation containing Paracetamol 500mg and Caffeine 65mg. It is indicated only for patients above the age of 16yrs.

Read More

Starcold

 An Antiasthmatic drug containing Theophylline Anhydrous, Phenobarbitone and Ephedrine Hydrochloride. It is indicated for the symptomatic relief of asthmatic conditions and for patients above 16years of age.

 

Asmadrin

An Antiasthmatic drug containing Theophylline Anhydrous, Phenobarbitone and Ephedrine Hydrochloride. It is indicated for the symptomatic relief of asthmatic conditions and for patients above 16years of age.

Rapinol

It is an Aspirin (Acetyl Salicylic acid) 500mg and Caffeine Anhydrous 30mg preparation formulated into tablets. It belongs to the category of antipyretic, analgesic and anti-inflammatory drug. It is administered only to patients above 16years.

 

Read More

Paraking

An alcohol free Paracetamol syrup for infants with strength of 120mg/5ml

Read More

Read More

Read More

We have

50 Years

Of Experience

1mill +

Consumers

25000

Products all year round

550

Dedicated Staff

For Expert Health Advice You Can Trust Us

Contact Us Now

The company continues to be a leading name in the pharmaceutical manufacturing sector of the economy, producing some very well known brands in the country.

Quick Contact Us

+233302232574

Links

Corporate Office

Home

P. O. Box 5760, Accra-North

Accra.Ghana

About Us

0302232574

Management

 info@starwinproductsltdgh.com

Our Products

0302232574

Contact Us

Social Media

© Copyrights 2018.Starwin products ltd. All rights reserved.

Our Branded Products are made up of : Analgesics, Antacids/Laxatives, Anti-Allergies, Multivitamins and Haematinics. The Analgesics include Rapinol, Paracetamol and Painoff (Tablets). The Anti-Allergics include Asmadrin and Star Cold Tablets. The Antacids comprises of Starwins Milk of Magnesia and Starwins Liver Salt. The Syrups consist of Paraking Syrup, Expectolyn Syrup and Starprovite Syrup.
Our Branded Products are made up of : Analgesics, Antacids/Laxatives, Anti-Allergies, Multivitamins and Haematinics. The Analgesics include Rapinol, Paracetamol and Painoff (Tablets). The Anti-Allergics include Asmadrin and Star Cold Tablets. The Antacids comprises of Starwins Milk of Magnesia and Starwins Liver Salt. The Syrups consist of Paraking Syrup, Expectolyn Syrup and Starprovite Syrup.
Our Branded Products are made up of : Analgesics, Antacids/Laxatives, Anti-Allergies, Multivitamins and Haematinics. The Analgesics include Rapinol, Paracetamol and Painoff (Tablets). The Anti-Allergics include Asmadrin and Star Cold Tablets. The Antacids comprises of Starwins Milk of Magnesia and Starwins Liver Salt. The Syrups consist of Paraking Syrup, Expectolyn Syrup and Starprovite Syrup.
Our Branded Products are made up of : Analgesics, Antacids/Laxatives, Anti-Allergies, Multivitamins and Haematinics. The Analgesics include Rapinol, Paracetamol and Painoff (Tablets). The Anti-Allergics include Asmadrin and Star Cold Tablets. The Antacids comprises of Starwins Milk of Magnesia and Starwins Liver Salt. The Syrups consist of Paraking Syrup, Expectolyn Syrup and Starprovite Syrup.
Our Branded Products are made up of : Analgesics, Antacids/Laxatives, Anti-Allergies, Multivitamins and Haematinics. The Analgesics include Rapinol, Paracetamol and Painoff (Tablets). The Anti-Allergics include Asmadrin and Star Cold Tablets. The Antacids comprises of Starwins Milk of Magnesia and Starwins Liver Salt. The Syrups consist of Paraking Syrup, Expectolyn Syrup and Starprovite Syrup.
Our Branded Products are made up of : Analgesics, Antacids/Laxatives, Anti-Allergies, Multivitamins and Haematinics. The Analgesics include Rapinol, Paracetamol and Painoff (Tablets). The Anti-Allergics include Asmadrin and Star Cold Tablets. The Antacids comprises of Starwins Milk of Magnesia and Starwins Liver Salt. The Syrups consist of Paraking Syrup, Expectolyn Syrup and Starprovite Syrup.
Our Branded Products are made up of : Analgesics, Antacids/Laxatives, Anti-Allergies, Multivitamins and Haematinics. The Analgesics include Rapinol, Paracetamol and Painoff (Tablets). The Anti-Allergics include Asmadrin and Star Cold Tablets. The Antacids comprises of Starwins Milk of Magnesia and Starwins Liver Salt. The Syrups consist of Paraking Syrup, Expectolyn Syrup and Starprovite Syrup.
Our Branded Products are made up of : Analgesics, Antacids/Laxatives, Anti-Allergies, Multivitamins and Haematinics. The Analgesics include Rapinol, Paracetamol and Painoff (Tablets). The Anti-Allergics include Asmadrin and Star Cold Tablets. The Antacids comprises of Starwins Milk of Magnesia and Starwins Liver Salt. The Syrups consist of Paraking Syrup, Expectolyn Syrup and Starprovite Syrup.